Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 89, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Jun 12, 2007, 6:16 PM EDT for Lycoming County, Montour County, Northumberland County, Pennsylvania. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 12, 2007, 6:16 PM EDT (22:16 UTC)
- Expired
- Jun 12, 2007, 7:15 PM EDT
- In force
- 59 min
- Issued by
- NWS State College, PA
- Area
- Counties, with a storm outline in the text
Counties Lycoming County, PA, Montour County, PA, Northumberland County, PA
The radar
The State College radar (KCCX), 106 km from the middle of the area, began a volume at 22:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 12, 12:55 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 10.3 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 186 J/kg
- Mixed-layer CIN
- -92 J/kg
- Mixed-layer LCL
- 1120 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 25 m²/s²
- 0-3 km storm-relative helicity
- 34 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KCTP 122216
SVRCTP
PAC081-093-097-122315-
/O.NEW.KCTP.SV.W.0089.070612T2216Z-070612T2315Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
616 PM EDT TUE JUN 12 2007
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MONTOUR COUNTY IN CENTRAL PENNSYLVANIA...
NORTHUMBERLAND COUNTY IN CENTRAL PENNSYLVANIA...
SOUTHERN LYCOMING COUNTY IN NORTH CENTRAL PENNSYLVANIA...
* UNTIL 715 PM EDT
* AT 611 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM MUNCY TO 7 MILES NORTHEAST OF
MECHANICSVILLE...AND MOVING SOUTHWEST AT 15 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
EXCHANGE AROUND 625 PM EDT...
MONTGOMERY AND MECHANICSVILLE AROUND 640 PM EDT...
DANVILLE AROUND 645 PM EDT...
WATSONTOWN AND RIVERSIDE AROUND 650 PM EDT...
WEST MILTON AND MOORESBURG AROUND 655 PM EDT...
MILTON AROUND 705 PM EDT...
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-80 BETWEEN MILE MARKERS 211 AND 227...I-180 BETWEEN MILE MARKERS 1
AND 15.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...STATE HIGHWAY
147...ROUTE 11...STATE ROAD 61.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS LINE OF
SEVERE THUNDERSTORMS. MOVE INDOORS IMMEDIATELY REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.
LAT...LON 4125 7680 4119 7665 4102 7656 4082 7650
4070 7685 4095 7689 4119 7695
$$
FORECASTER: LAMBERT/DEVOIRWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 5:40 PM EDT, 36 minutes earlier.
Area forecast discussion, Jun 12, 5:40 PM EDT, 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 540 PM EDT TUE JUN 12 2007 .SYNOPSIS... A NEARLY STATIONARY TROUGH OF LOW PRESSURE OVER EASTERN PENNSYLVANIA WILL GRADUALLY PUSH WEST OF THE REGION BY LATE WEDNESDAY ALLOWING FOR SCATTERED AFTERNOON THUNDERSTORMS. AN AREA OF HIGH PRESSURE WILL THEN BUILD SOUTHWARD FROM NEW ENGLAND. THIS HIGH PRESSURE SYSTEM WILL CONTROL THE WEATHER OVER PENNSYLVANIA UNTIL A COLD FRONT APPROACHES BY THE WEEKEND. && .NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/... SEVERE THUNDERSTORMS WATCH 386 ISSUED FOR THE EASTERN HALF OF THE CWA UNTIL 8 PM. THUNDERSTORMS CONTINUE TO DEVELOP RAPIDLY AND TRAIN AS THEY MOVE FAIRLY QUICKLY TO THE SOUTHWEST AT AROUND 30 KTS...WITHIN A WELL DEFINED BELT OF SFC-850 HPA THETA-E CONVERGENCE. THE THUNDERSTORMS WILL SLOWLY DEVELOP/SPREAD TO THE WEST LATE TODAY AS OUTFLOW INTERACTS WITH THE VERY WARM AND UNSTABLE AIRMASS ACROSS THE CENTRAL SUSQ VALLEY AND SCENT MTNS OF PENN. BECAUSE OF THE REPEAT TSRA...SOME PLACES NEAR AND TO THE SE OF THE GREATER HARRISBURG AREA WILL SEE 1 TO 2 INCHES OF RAINFALL BY 01Z PM. CONVECTION WILL GRADUALLY DIMINISH TWD MIDNIGHT...WITH PARTLY TO MOSTLY CLOUDY SKIES LINGERING OVERNIGHT. MIN TEMPS TONIGHT /IN THE MID 50S NORTH AND WEST...AND IN THE U50S TO M60S ELSEWHERE/ WILL BE A FEW DEG ABOVE NORMAL. && .SHORT TERM /6 AM WEDNESDAY MORNING THROUGH 6 PM WEDNESDAY/... THE FOCUS FOR CONVECTION WILL LIKELY SHIFT TO SOUTHERN AND WESTERN PA ON WEDNESDAY AS HIGH PRESSURE BUILDS DOWN THE COAST FROM NEW ENG...PUSHING THE STUBBORN EASTERN PENN SFC TROUGH AND ITS ASSOCIATED TONGUE OF LVLL MOISTURE SOUTHWEST. HIGHS WILL BE 5 TO 10F COOLER ON WED...ESPECIALLY OVER THE SUSQ VALLEY WHERE TEMPS NUDGED 90 THIS AFTERNOON AND AN EASTERLY FLOW WILL DRAW MARITIME AIRMASS INLAND. && .LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/... A SPELL OF DRY AND SEASONABLE WEATHER APPEARS LIKELY THURSDAY THRU SATURDAY...AS SFC HIGH PRESSURE IS PARKED OFF OF THE MID ATLANTIC COAST. NEXT CHC FOR SHWR/TSTMS NOT UNTIL A WEAKENING COLD FRONT APPROACHES ON SUNDAY. MOST MED RANGE GUIDANCE SUGGESTS HOT WEATHER WILL RETURN EARLY NEXT WEEK...AS UPPER LVL RIDGE BUILDS OVR THE EASTERN CONUS. && .AVIATION /22Z TUESDAY THROUGH SUNDAY/... NUMEROUS SHOWERS/TSRA WITH MAINLY MVFR VSBYS AND CIGS WILL CONTINUE THROUGH MID EVENING ACROSS THE SUSQ VALLEY AND NE ALONG THE I-81 CORRIDOR TO BETWEEN KIPT AND KAVP. FURTHER WEST...FROM KIPT TO KUNV AND KJST...AN ISOLATED BRIEF SHRA WILL POSSIBLE. CONVECTION WILL DIMINISH LATER THIS EVENING BUT STILL A STRAY SHOWER WITH BRIEF MVFR CONDITIONS WILL DRIFT SOUTHWESTWARD ACROSS CENTRAL AND ERN PENN OVERNIGHT. MAINLY VFR CONDITIONS WILL OCCUR FROM 02Z THROUGH 12Z WITH AREAS OF MVFR TO LOCALLY IFR VSBYS/CIGS IN VALLEY FOG DEVELOPING WHERE RAIN HAS FALLEN. THUS HAVE ADDED FOG TO IPT AND MDT TAFS...AS STORMS HAVE ALREADY OCCURRED OR WILL OCCUR IN THESE AREAS BEFORE THEY WEAKEN. OTHERWISE...CIGS AND VSBYS WILL BE GOOD...AS AIRMASS IS NOT HAZY TO START WITH. FOR WED...THE MAJORITY OF THE TIME FROM 12Z THROUGH 17Z WILL BE DOMINATED BY VFR CONDITIONS. LOCAL MVFR TO IFR FLYING CONDITIONS IN VALLEY FOG WILL DIMINISH QUICKLY BY 13Z. SCATTERED SHRA/TSRA WILL DEVELOP AROUND OR SHORTLY AFTER 17Z...MAINLY NEAR SOUTHERN TAF SITES...KJST...KAOO AND KMDT. THURSDAY INTO SATURDAY...THE MID/UPPER LEVEL COOL POOL OF AIR ASSOCIATED WILL A SLOWLY MOVING UPPER LOW WILL SHIFT SOUTH OF PENN. THIS WILL MEAN LITTLE DRYING LLVL AIR MOVING INTO PENN LEADING TO LITTLE IF ANY CHC FOR RAIN. SKIES SHOULD BE CLEAR AT NIGHT...AND MOSTLY SUNNY DURING THE DAY DURING THIS PERIOD WITH A LIGHT...MAINLY NORTHEAST WIND. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...TYBURSKI NEAR TERM...LAMBERT/TYBURSKI SHORT TERM...LAMBERT LONG TERM...TYBURSKI AVIATION...LAMBERT/MARTIN
Hazardous weather outlook, Jun 12, 1:19 PM EDT, 4 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 119 PM EDT TUE JUN 12 2007 PAZ004>006-010>012-017>019-024>027-033>035-037-045-131730- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN- SOMERSET-BEDFORD-FULTON-TIOGA-SOUTHERN CLINTON- 119 PM EDT TUE JUN 12 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT NO ORGANIZED SEVERE WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO ORGANIZED HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ028-036-041-042-046-049>053-056>059-063>066-131730- JUNIATA-FRANKLIN-NORTHERN LYCOMING-SULLIVAN-SOUTHERN LYCOMING-UNION- SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL- LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER- 119 PM EDT TUE JUN 12 2007 ...SEVERE THUNDERSTORM WATCH 386 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO ORGANIZED HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND EVENING. LAMBERT
In the hours before
Special weather statement, Jun 12, 5:04 PM EDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 504 PM EDT TUE JUN 12 2007 PAZ028-050-056-122200- JUNIATA-PERRY-SNYDER- 504 PM EDT TUE JUN 12 2007 ...STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN JUNIATA...PERRY AND SOUTH CENTRAL SNYDER COUNTIES THROUGH 6 PM EDT... AT 459 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES NORTHWEST OF LINGLESTOWN TO 9 MILES SOUTH OF SELINSGROVE TO 7 MILES SOUTHWEST OF SELINSGROVE...MOVING SOUTHWEST AT 30 MPH. WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS. VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. EXPECT INTENSE LIGHTNING FROM THESE STORMS. DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. THESE STORMS WILL BE NEAR RICHFIELD...MCALISTERVILLE AROUND 515 PM... AMITY HALL...LANDISBURG AROUND 530 PM...AMITY HALL AND NEWPORT AROUND 545 PM. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 11/15...ROUTE 322/22. FORECASTER: LAMBERT/DEVOIR
Local storm report, Jun 12, 5:08 PM EDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
508 PM EDT TUE JUN 12 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM TSTM WND DMG HARPER TAVERN 40.41N 76.57W
06/12/2007 LEBANON PA EMERGENCY MNGR
TREES DOWN.
&&
GADSpecial weather statement, Jun 12, 5:20 PM EDT, 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 520 PM EDT TUE JUN 12 2007 PAZ064-122215- ADAMS- 520 PM EDT TUE JUN 12 2007 ...A STRONG THUNDERSTORM WILL MOVE SOUTHWEST AND AFFECT ADAMS COUNTY THROUGH 615 PM EDT... AT 516 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 9 MILES SOUTH OF MECHANICSBURG...MOVING SOUTHWEST AT 30 MPH. WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. ALSO...EXPECT FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING FROM THIS STORM. DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. THIS STORM WILL BE NEAR YORK SPRINGS...HEIDLERSBURG AROUND 530 PM... BIGLERVILLE...BENDERSVILLE AROUND 545 PM...SEVEN STARS...GETTYSBURG AROUND 600 PM...CARROLL VALLEY AND FAIRFIELD AROUND 615 PM. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 15...ROUTE 30...STATE ROAD 94...STATE ROAD 97. FORECASTER: LAMBERT/DEVOIR
Special weather statement, Jun 12, 5:36 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 536 PM EDT TUE JUN 12 2007 PAZ042-051>053-122215- COLUMBIA-MONTOUR-NORTHUMBERLAND-SULLIVAN- 536 PM EDT TUE JUN 12 2007 ...STRONG THUNDERSTORMS WILL AFFECT COLUMBIA...EASTERN MONTOUR... SOUTHEASTERN NORTHUMBERLAND AND SOUTHEASTERN SULLIVAN COUNTIES... AT 528 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES NORTHWEST OF NOXEN TO 7 MILES WEST OF HARVEYS LAKE TO 3 MILES NORTHWEST OF BERWICK TO 8 MILES SOUTHEAST OF BERWICK...MOVING SOUTHWEST AT 30 MPH. WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS...ALONG WITH VERY HEAVY RAINFALL. THE RAIN MAY CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. THESE STORMS WILL BE NEAR RICKETTS GLEN STATE PARK AROUND 545 PM... RED ROCK...FAIRMOUNT SPGS...CAMBRA...MAINVILLE AROUND 550 PM... STILLWATER...NUMIDIA...CENTRALIA...CENTRAL AROUND 555 PM AND ORANGEVILLE AROUND 600 PM. THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES... I-80 BETWEEN MILE MARKERS 226 AND 247. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 11...STATE ROAD 61. FORECASTER: DEVOIR
Special weather statement, Jun 12, 5:52 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 552 PM EDT TUE JUN 12 2007 PAZ036-063-122300- CUMBERLAND-FRANKLIN- 552 PM EDT TUE JUN 12 2007 ...STRONG THUNDERSTORMS WILL AFFECT FRANKLIN AND SOUTHWESTERN CUMBERLAND COUNTIES... AT 549 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES WEST OF CARLISLE TO 9 MILES SOUTHEAST OF SHIPPENSBURG...MOVING SOUTHWEST AT 25 MPH. WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS. VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. EXPECT FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING FROM THESE STORMS. DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. THESE STORMS WILL BE NEAR SHIPPENSBURG...NEWBURG AROUND 600 PM... AMBERSON VALLEY...SCOTLAND AROUND 615 PM...UPPER STRASBURG...ST. THOMAS AROUND 630 PM...MERCERSBURG AND FORT LOUDON AROUND 645 PM. THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 199 AND 210...I-81 BETWEEN MILE MARKERS 4 AND 31. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 11...ROUTE 30. FORECASTER: LAMBERT
Special weather statement, Jun 12, 6:02 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 602 PM EDT TUE JUN 12 2007 PAZ027-028-122315- JUNIATA-MIFFLIN- 602 PM EDT TUE JUN 12 2007 ...STRONG THUNDERSTORMS WILL MOVE SOUTHWEST AND AFFECT MIFFLIN AND WESTERN JUNIATA COUNTIES THROUGH 715 PM EDT... AT 558 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 17 MILES NORTHEAST OF LEWISTOWN TO 13 MILES SOUTHEAST OF LEWISTOWN...MOVING SOUTHWEST AT 20 MPH. WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS. VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. EXPECT INTENSE LIGHTNING FROM THESE STORMS. DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. THESE STORMS WILL BE NEAR WALNUT...SPRUCE HILL AROUND 615 PM...YEAGERTOWN...REEDSVILLE...BURNHAM AND LEWISTOWN AROUND 630 PM...STRODES MILLS...BELLEVILLE AROUND 645 PM...PERULACK AND MCVEYTOWN AROUND 700 PM. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 22/522... ROUTE 322...ROUTE 322/22...ROUTE 522. FORECASTER: LAMBERT/DEVOIR
The office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 4:10 PM EDT | Severe Thunderstorm Warning | CTP | Lebanon | 50 min |
| Jun 12, 4:46 PM EDT | Severe Thunderstorm Warning | CTP | Northumberland | 29 min |
| Jun 12, 5:35 PM EDT | Severe Thunderstorm Warning | CTP | Perry | 55 min |
| Jun 12, 5:43 PM EDT | Severe Thunderstorm Warning | CTP | Columbia | 47 min |
| Jun 12, 6:53 PM EDT | Severe Thunderstorm Warning | CTP | Franklin | 67 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.